Alert archive / Texas / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 31, NWS Austin/San Antonio, TX

April 12, 2022Burnet County, Williamson County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 12, 2022, 5:46 PM CDT for Burnet County, Williamson County, Texas. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 12, 2022, 5:46 PM CDT (22:46 UTC)
Expired
Apr 12, 2022, 6:23 PM CDT
In force
37 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Burnet County, TX, Williamson County, TX

The radar

The Ft Hood radar (KGRK), 42 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 12, 5:48 PM CDTHAIL 1.5Briggs, TXFROM A VIEWER...PING PONG BALL SIZE HAIL IN BRIGGS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 12, 4:11 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.8 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2022-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2188 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2022-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2188 J/kg
Mixed-layer CIN
-219 J/kg
Mixed-layer LCL
720 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

128 
WUUS54 KEWX 122246
SVREWX
TXC053-491-122345-
/O.NEW.KEWX.SV.W.0031.220412T2246Z-220412T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
546 PM CDT Tue Apr 12 2022

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Northern Williamson County in south central Texas...
  Northeastern Burnet County in south central Texas...

* Until 645 PM CDT.

* At 546 PM CDT, a severe thunderstorm was located near Andice, or 7
  miles northwest of Serenada, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Public.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Georgetown, Serenada, Leander, Bartlett, Liberty Hill, Jarrell,
  Florence, Weir, Georgetown Dam, Briggs, Sun City, Mahomet, Andice,
  Theon, Walburg, Schwertner and Seward Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for south central
Texas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3091 9783 3087 9763 3077 9735 3055 9782
      3073 9799 3103 9802 3103 9791
TIME...MOT...LOC 2246Z 222DEG 35KT 3076 9781 

HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BRADY
3 follow-up statements
465 
WWUS54 KEWX 122259
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
559 PM CDT Tue Apr 12 2022

TXC053-122308-
/O.CAN.KEWX.SV.W.0031.000000T0000Z-220412T2345Z/
Burnet TX-
559 PM CDT Tue Apr 12 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BURNET COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CDT for south central
Texas.

LAT...LON 3087 9763 3077 9736 3062 9776 3085 9789
      3091 9783
TIME...MOT...LOC 2258Z 217DEG 39KT 3091 9781 3073 9771 

$$

TXC491-122345-
/O.CON.KEWX.SV.W.0031.000000T0000Z-220412T2345Z/
Williamson TX-
559 PM CDT Tue Apr 12 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHWESTERN WILLIAMSON COUNTY...

At 558 PM CDT, severe thunderstorms were located along a line
extending from near Florence to Sun City, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Public.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Georgetown, Serenada, Bartlett, Jarrell, Florence, Weir, Georgetown
Dam, Andice, Sun City, Theon, Walburg and Schwertner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for south central
Texas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3087 9763 3077 9736 3062 9776 3085 9789
      3091 9783
TIME...MOT...LOC 2258Z 217DEG 39KT 3091 9781 3073 9771 

HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BRADY
660 
WWUS54 KEWX 122313
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
613 PM CDT Tue Apr 12 2022

TXC491-122345-
/O.CON.KEWX.SV.W.0031.000000T0000Z-220412T2345Z/
Williamson TX-
613 PM CDT Tue Apr 12 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTH CENTRAL WILLIAMSON COUNTY...

At 613 PM CDT, a severe thunderstorm was located over Jarrell, or 7
miles northeast of Serenada, moving northeast at 35 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Georgetown, Bartlett, Jarrell, Theon, Walburg and Schwertner. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for south central
Texas.

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3069 9765 3079 9776 3088 9769 3087 9763
      3077 9736 3075 9740
TIME...MOT...LOC 2313Z 224DEG 32KT 3080 9763 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

BRADY
030 
WWUS54 KEWX 122323
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
623 PM CDT Tue Apr 12 2022

TXC491-122333-
/O.CAN.KEWX.SV.W.0031.000000T0000Z-220412T2345Z/
Williamson TX-
623 PM CDT Tue Apr 12 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL WILLIAMSON
COUNTY IS CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.

A Tornado Watch remains in effect until 1100 PM CDT for south central
Texas.

LAT...LON 3069 9765 3079 9776 3088 9769 3087 9763
      3077 9736 3075 9740
TIME...MOT...LOC 2322Z 222DEG 35KT 3087 9755 

$$

BRADY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 4:23 PM CDT, 1 hour 23 minutes earlier.

Area forecast discussion, Apr 12, 4:23 PM CDT, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
423 PM CDT Tue Apr 12 2022

.UPDATE...
Thunderstorms have begun to form along the dryline and will continue
to move toward the northeast. Low level wind shear is quite strong in
the warm airmass to the east. Supercell thunderstorms will be
possible as the dryline moves into this warm air and some storms
could be severe. While large hail is the most likely threat,
tornadoes will also be possible and SPC has issued a Tornado Watch
for Burnet, Blanco, Hays, Travis, and Williamson Counties until 11
PM.

&&

.PREV DISCUSSION... /ISSUED 208 PM CDT Tue Apr 12 2022/

SHORT TERM (Tonight through Wednesday Night)...

Bottom line: confidence in storms developing somewhere in the area
is higher than it was this morning. However, coverage is still
expected to be widely scattered so not every location will be
impacted.

The forecast remains on track today with a somewhat diffuse dryline
beginning to push across the Rio Grande just after 18Z, just a bit
behind an H5 shortwave evident in water vapor imagery and RAP
analysis that was over the Rio Grande Plains. Behind the dryline,
we'll see RH dip into the teens and winds increase to 10-15 mph, and
a Red Flag Warning remains in effect for our western counties
through 9pm. One small storm on radar clipped our far southeastern
counties early this afternoon, but otherwise skies are now clear
west and continue to clear out east.

If the dryline can tighten up the Td gradient a bit and advance
east, it's ascending branch would easily mix out our capping
inversion in tandem with the mid-level PVA-induced lift moving
through. ACARS soundings and the 18Z DRT RAOB indicate the cap
continues to weaken but is not quite fully eroded. With storms
developing to our north from Menard to Runnels counties, we are
gaining confidence that storm development is imminent somewhere in
our area soon. Not 100% confident just yet, but we anticipate storms
are likely to develop somewhere in the area between the longitudes
of Rocksprings and Austin between 2:30-6pm. If they do they'll have
3kJ/kg to work with along with increasing deep layer shear near 40
knots. Mainly discrete, supercellular modes are favored initially,
and large to very large hail will be the primary risk should storms
develop, with damaging winds also possible. However, there is also a
low-end threat for tornadoes, particularly over our far northeastern
counties. Should storms develop, they'll likely be moving across the
highly populated I-35 corridor during the evening rush hour before
exiting our area to the east by 9pm.

The warm, moist airmass will remain in place overnight. Expect the
cold front to move in through the morning hours Wednesday. There is
a very low chance for frontal showers or perhaps a storm in the
morning over our far northeastern areas, but most guidance keeps
this activity out of our area. That said, can't completely rule out
an isolated severe storm in the morning along the US-77 corridor.
Winds shift to the NW and advect in much drier air behind the front
as well as clear skies. With temperatures not too much cooler,
(highs still in the 80s and 90s), RH will likely dip into the single
digits for many areas Wednesday afternoon. Winds will increase to 15-
22 mph over western and northern portions of the area and 10-18 mph
for the Coastal Plains during the day gusts as high as 25-30 mph may
occur along and west of I-35 for a few hours. Will hold the Fire
Weather Watch as is for now but it will be upgraded to a Red Flag
Warning after today's expires. Winds drop off quickly during the
evening and we'll have some more comfortable lows by Thursday
morning in the upper 40s north and 50s elsewhere.

LONG TERM (Thursday through Tuesday)...

A zonal flow aloft is forecast to prevail across the area from
Thursday into Saturday. By Saturday afternoon into the evening, the
flow shifts to the northwest and pushes a series of disturbances
over our area. At the surface, an east to southeast wind is forecast
for Thursday and shifting to the southeast and south during the day
on Friday as a surface high pressure ridge develops across the
region. The GFS solution likes to bring light QPF across the coastal
plains and southeast counties on Friday afternoon while the ECMWF
brings a cluster of storms across the Burnet and Llano Counties. The
NAM is dry while the Canadian shows light QPF across the coastal
plains during the morning period. Due to the uncertainties shown by
the models, we are going for a slight chance for showers and storms
mainly for areas southeast of Interstate 35.

Dry weather conditions continue into the first part of the weekend.
However, there is a lot of uncertainties during the Saturday and
Sunday time frame. And here is why. The GFS pushes the frontal
boundary across the Hill Country on Saturday afternoon with some
light QPF across the Edwards Plateau and western Hill Country. The
ECMWF and Canadian solutions keep the area dry with the boundary
remaining to our north.

By Sunday morning, the GFS pushes back the boundary to the north
while the ECMWF and Canadian models push the frontal boundary to the
south and into the Hill Country. So, this coming weekend could be
dry for some people with some communities getting lucky with much
needed rain.

Rain chances continue on Monday and Tuesday as a stronger frontal
boundary signal is evident in all medium range models.

As far as temperatures go for later in the week into the weekend
expect highs in the 80s and 90s on Thursday through Sunday and near
100 across the southwest on Saturday and Sunday afternoons.

FIRE WEATHER...
Fire weather concerns still in place for Thursday as near critical
to critical weather exist for areas along and west of Highway 183.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              69  92  53  86  61 /  20  20   0  -   -
Austin Bergstrom Intl Airport  69  92  51  86  60 /  20  20   0  -   -
New Braunfels Muni Airport     69  94  52  88  61 /  20  -    0  -   -
Burnet Muni Airport            67  89  50  85  61 /  20  10   0   0  -
Del Rio Intl Airport           66  92  55  92  66 /   0   0   0   0   0
Georgetown Muni Airport        69  92  50  85  59 /  20  20   0   0  -
Hondo Muni Airport             67  95  52  92  61 /  10   0   0  -   -
San Marcos Muni Airport        68  94  51  88  60 /  20  20   0  -   -
La Grange - Fayette Regional   71  91  56  86  63 /  20  30   0  -   -
San Antonio Intl Airport       70  94  55  88  63 /  10   0   0  -   -
Stinson Muni Airport           71  98  57  91  65 /  -    0   0  -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Wednesday morning through Wednesday evening
for Atascosa-Bandera-Bexar-Blanco-Burnet-Comal-Dimmit-Edwards-Frio-
Gillespie-Guadalupe-Hays-Karnes-Kendall-Kerr-Kinney-Llano-Maverick-
Medina-Real-Travis-Uvalde-Val Verde-Williamson-Wilson-Zavala.

Red Flag Warning until 9 PM CDT this evening for Dimmit-Edwards-
Kinney-Maverick-Real-Uvalde-Val Verde-Zavala.

&&

Short-Term/Aviation...Oaks
Long-Term...05
Decision Support...Treadway
Hazardous weather outlook, Apr 12, 4:11 AM CDT, 13 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
411 AM CDT Tue Apr 12 2022

TXZ171>173-183>194-202>209-217>225-228-130915-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
411 AM CDT Tue Apr 12 2022

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Severe thunderstorms remain possible through this afternoon and
evening. Large to potentially very large hail reaching 2 inches in
diameter, as well as damaging wind gusts will be the primary
threats in any storms that develop. The secondary threat of an
isolated tornado exists as well, particularly along and east of US
281.

Near critical to critical fire weather conditions are expected
across portions of the Southern Edwards Plateau and Rio Grande
Plains this afternoon. A Red Flag Warning has been issued along
and west of US 83, effective from 1-9 PM CDT.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Near critical to critical fire weather conditions are expected
areawide Wednesday afternoon behind a departing cold front. A Fire
Weather Watch has been issued along and west of a Karnes City -
Seguin - Round Rock line, effective from 10 AM - 8 PM CDT.
Elevated to near critical fire weather conditions are anticipated
across most of South-Central Texas once again on Thursday
afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Local storm report, Apr 12, 5:02 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
502 PM CDT TUE APR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     HAIL             2 N SHAVANO PARK        29.61N 98.56W
04/12/2022  NAN INCH         BEXAR              TX   BROADCAST MEDIA

            QUARTER SIZED HAIL REPORTED IN SHAVANO
            HIGHLANDS.

&&

AAT
Local storm report, Apr 12, 5:03 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
503 PM CDT TUE APR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     HAIL             2 WSW SHAVANO PARK      29.58N 98.59W
04/12/2022  E0.70 INCH       BEXAR              TX   TRAINED SPOTTER

            NICKEL TO DIME SIZE HAIL AT I-10 AND UTSA
            BLVD.

&&

BF
Local storm report, Apr 12, 5:17 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
517 PM CDT TUE APR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     HAIL             4 SW TIMBERWOOD PARK    29.66N 98.52W
04/12/2022  E0.25 INCH       BEXAR              TX   PUBLIC

            PEA SIZED HAIL REPORTED BY OUR BEXAR COUNTY
            VOST GROUP.

&&

AAT
Special weather statement, Apr 12, 5:17 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
517 PM CDT Tue Apr 12 2022

TXZ205-206-122300-
Comal TX-Bexar TX-
517 PM CDT Tue Apr 12 2022

...A strong thunderstorm will impact portions of north central Bexar
and central Comal Counties through 600 PM CDT...

At 517 PM CDT, Doppler radar was tracking a strong thunderstorm near
Timberwood Park, or 8 miles north of San Antonio Int Airport, moving
northeast at 20 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
San Antonio, New Braunfels, Canyon Lake Dam, Canyon Lake, Bulverde,
Garden Ridge, Hollywood Park, Smithson Valley, Timberwood Park,
Startzville and Sattler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2958 9844 2965 9856 2997 9827 2976 9807
TIME...MOT...LOC 2217Z 230DEG 19KT 2965 9847

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

BRADY
Local storm report, Apr 12, 5:26 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
526 PM CDT TUE APR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     HAIL             2 N HOLLYWOOD PARK      29.63N 98.48W
04/12/2022  E1.00 INCH       BEXAR              TX   TRAINED SPOTTER

            QUARTER SIZE HAIL IN STONE OAK.

&&

BF
Special weather statement, Apr 12, 5:34 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
534 PM CDT Tue Apr 12 2022

TXZ173-192-122315-
Williamson TX-Travis TX-
534 PM CDT Tue Apr 12 2022

...A strong thunderstorm will impact portions of western Williamson
and north central Travis Counties through 615 PM CDT...

At 534 PM CDT, Doppler radar was tracking a strong thunderstorm near
Leander, or 7 miles northwest of Cedar Park, moving northeast at 35
mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Cedar Park, Georgetown, Granger, Serenada, Leander, Liberty Hill,
Jarrell, Florence, Weir, Georgetown Dam, Sun City, Andice, Jonestown,
Theon, Walburg and Seward Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1100 PM CDT for south central
Texas.

&&

LAT...LON 3049 9790 3061 9804 3086 9780 3073 9743
TIME...MOT...LOC 2234Z 238DEG 32KT 3058 9791

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

BRADY

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 3:03 AM CDTFire Weather WatchEWXAtascosa, Bandera, Bexar, Blanco, Burnet, Comal and 20 more19 hr
Apr 12, 3:03 AM CDTRed Flag WarningEWXDimmit, Edwards, Kinney, Maverick, Real, Uvalde and 2 more18 hr
Apr 12, 4:39 PM CDTSpecial Weather StatementEWXBurnet36 min
Apr 12, 4:43 PM CDTSpecial Weather StatementEWXBexar32 min
Apr 12, 4:50 PM CDTSevere Thunderstorm WarningEWXBurnet, Williamson25 min
Apr 12, 5:00 PM CDTSevere Thunderstorm WarningEWXBexar, Comal11 min
Apr 12, 5:17 PM CDTSpecial Weather StatementEWXComal43 min
Apr 12, 5:22 PM CDTTornado WarningEWXWilliamson23 min
Apr 12, 5:34 PM CDTSpecial Weather StatementEWXWilliamson41 min
Apr 12, 5:34 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe, Hays33 min

Nearby

Severe Thunderstorm Warnings in Texas, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.